Missouri, 2011Winter Weather in Missouri, January 9 to 10, 2011
January 9 to 10, 2011 · NWS MEG · 2 events in 2 counties and zones
A surface low pressure system developed along the Rio Grande Valley in Texas on Sunday, 1/9/11, and tracked northeastward along the Gulf Coast as a upper level disturbance moved into the Mid-South during the evening hours of 1/9/11. Cold air was already in place across the Mid-South behind a cold front that had moved through two days prior.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface low pressure system developed along the Rio Grande Valley in Texas on Sunday, 1/9/11, and tracked northeastward along the Gulf Coast as a upper level disturbance moved into the Mid-South during the evening hours of 1/9/11. Cold air was already in place across the Mid-South behind a cold front that had moved through two days prior. As a result, precipitation associated with the system began in the form of snow mixed with sleet at times Sunday Evening 1/9/11 but quickly changed over to all snow. Most of the snow fell across southern portions of the Mid-South. The snow tapered off during the morning hours of 1/10/11. Snow totals across the Missouri Bootheel ranged from a dusting up to an inch.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jan 9, 6:20 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Jan 9, 6:20 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CST SUN JAN 9 2011
.UPDATE...
UPDATED FOR 00Z TAF DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 324 PM CST SUN JAN 9 2011/
...MAJOR WINTER STORM NOW UNDERWAY FOR THE MIDSOUTH...
.SHORT TERM...TONIGHT THROUGH TUESDAY.
SHIELD OF SNOW AND SLEET HAS BEEN ADVANCING NORTHWARD A LITTLE
MORE QUICKLY THAN EXPECTED WITH THE LEADING EDGE UP TO TUPELO...
OXFORD AND TUNICA. ONE TO 2 INCHES HAVE ALREADY BEEN REPORTED
ACROSS THE FAR SOUTHERN SECTIONS OF THE AREA. THE INITIAL BAND IS
REPORTED TO BE QUITE HEAVY WITH THE GROUND ALMOST BEING COMPLETELY
COVERED WITHIN 10 MINUTES. THIS BAND WILL CONTINUE SURGING NORTH
LATE THIS AFTERNOON AND EARLY EVENING...SO BUMPED THE START TIME
OF THE WINTER STORM WARNING A COUPLE HOURS.
VERY WELL DEFINED BAROCLINIC LEAF HAS FORMED ACROSS THE LOWER
MISSISSIPPI VALLEY WITH A PRONOUNCED DRY SLOT ACROSS SOUTHEAST
TEXAS. LIGHTNING STRIKES AND HEAVY SNOW HAVE BEEN OBSERVED ACROSS
NORTHEAST TEXAS WITHIN THE DEFORMATION BAND. THE LOW PRESSURE
CENTER AS OF 3 PM WAS LOCATED JUST SOUTH OF THE LOUISIANA COAST.
THE WHOLE SYSTEM WILL CONTINUE TO EVOLVE AS IT PROGRESSES TO THE
NORTHEAST. MODELS TAKE THE FIRST SHORT WAVE...CURRENTLY OVER EAST
TEXAS...EASTWARD AND SHEAR IT OUT LATE TONIGHT. MEANWHILE...
ANOTHER WAVE TO THE WEST WILL CONTINUE PUSHING EAST ACROSS THE
MIDSOUTH LATE. THIS SHOULD PINCH OFF THE DRY SLOT TO THE SOUTH OF
THE AREA...AND THE DEFORMATION BAND LOOKS LIKE IT WILL FORM BEST
JUST SOUTH OF THE I-40 CORRIDOR. GIVEN WHAT HAS BEEN OCCURRING AND
THE DYNAMICS/AMOUNT OF MOISTURE IN PLAY...THERE COULD BE HOURLY
SNOWFALL RATES OF 2 TO 3 INCHES AT TIMES AND UP TO 4 INCHES PER
HOUR IF THUNDERSTORMS CAN FORM WITHIN THE DEFORMATION BAND.
MODELS HAVE TRENDED SLIGHTLY WARMER IN THE MID LEVELS OVER PORTIONS
OF NORTHEAST MISSISSIPPI...MAINLY SOUTH OF OXFORD AND TUPELO...SO
THE RISK OF SLEET SEEMS TO BE INCREASING A BIT FOR THE NIGHT IN
THOSE AREAS. KEPT THE CHANCE OF SLEET GOING THROUGH 09Z DOWN THERE
BEFORE FINALLY TRANSITIONING TO ALL SNOW. ELSEWHERE IT SHOULD JUST
BE SNOW.
A SUBJECTIVE SNOW RATIO FORECAST OF ROUGHLY 8:1 IN THE SLEET/SNOW
AREAS AND 10 TO 13:1 IN THE HEAVY SNOW AREAS WERE THE LARGEST
SNOWFLAKES ARE LIKELY TO BE FOUND WAS USED. SHIFTED THE AXIS OF
HEAVIEST SNOW NORTHWESTWARD TO A LINE ROUGHLY FROM CLARKSDALE AND
TUNICA TO HOLLY SPRINGS AND BOONEVILLE WHERE WIDESPREAD 7 OR 8
INCHES ARE LIKELY WITH SOME AMOUNTS POSSIBLY APPROACHING 10 INCHES
IF THE CONVECTION PANS OUT. THE SNOW GRADUALLY TAPERS OFF TO THE
NORTHWEST WITH MEMPHIS LIKELY RECEIVING AT LEAST 5 INCHES...JACKSON
4.5 INCHES...AND JONESBORO 2.5 INCHES. SOUTHEAST OF THE HEAVY SNOW
SWATH WHERE THE SLEET WILL MIX IN...GENERALLY 5 OR 6 INCHES ARE
EXPECTED.
THE SNOW WILL TAPER OFF LATE TONIGHT AND AREAS OF SNOW/FREEZING
DRIZZLE ARE LIKELY TO REMAIN IN PLACE THROUGH MONDAY NIGHT. AN
ADDITIONAL DISTURBANCE PUSHING INTO THE OHIO VALLEY SHOULD SPREAD
SOME LIGHT SNOW TO THE NORTHERN COUNTIES LATE MONDAY NIGHT AND
TUESDAY MORNING. A WINTER WEATHER ADVISORY WILL PROBABLY BE NEEDED
FOR MUCH OF THE AREA AFTER THE CURRENT HEADLINES EXPIRE WITH THE
FREEZING DRIZZLE AND AREAS OF SNOW CONTINUING.
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.
HIGH PRESSURE BUILDS INTO THE AREA FOR MIDWEEK...BRINGING VERY
COLD AIR SOUTHWARD. THE PRESENCE OF SNOW COVER WILL HALT ANY
SIGNIFICANT WARMING DURING THE DAYTIME...ESPECIALLY AS THE CENTER
OF THE HIGH PUSHES OVERHEAD. SHOULD BE VERY COLD WEDNESDAY NIGHT
AND THURSDAY NIGHT WITH SINGLE DIGITS OR COLDER IN MANY PLACES.
SOME LOCATIONS NEAR THE TENNESSEE RIVER WILL PROBABLY FALL BELOW
ZERO AT SOME POINT.
THE HIGH WILL PUSH EAST FOR LATE WEEK...BUT MODELS BEGIN TO DIFFER
FOR NEXT WEEKEND AS A RELATIVELY FAST FLOW ESTABLISHES ITSELF. DUE
TO THE VARYING MODEL SOLUTIONS...I MAINTAINED THE COURSE FOR THE
MOST PART AND KEPT TEMPERATURES COLDER THAN THEY OTHERWISE WOULD BE
DUE TO THE SNOW COVER.
BORGHOFF
&&
.AVIATION...
00Z TAF CYCLE
CONDITIONS WILL CONTINUE TO DETERIORATE THIS EVENING AT ALL TAF
SITES. VFR CEILINGS/VISIBILITIES WILL DROP TO MVFR AND EVENTUALLY
IFR OR LOWER AT ALL SITES BY LATER THIS EVENING AS THE AIRMASS
QUICKLY SATURATES. LIGHT SNOW MIXED WITH SLEET NEAR THE ONSET WILL
TRANSITION TO ALL SNOW AND MAY BECOME HEAVY THROUGH THE NIGHT.
GUSTY NORTHEAST WINDS MAY ALSO BLOW AND DRIFT SOME OF THE SNOW AS
HEAVY SNOW ACCUMULATIONS ARE EXPECTED AT THE SITES WITH UP TO 8"
POSSIBLE AT THE TUP TERMINAL BY MORNING.
THE SNOW SHOULD DIMINISH IN INTENSITY BY EARLY MONDAY MORNING THEN
MAY TRANSITION TO OCCASIONAL LIGHT SNOW/FREEZING DRIZZLE THROUGH
THE DAY MONDAY. MINOR ADDITIONAL SNOW/ICE ACCUMULATIONS WILL BE
POSSIBLE TOMORROW.
SIGNIFICANT IMPACTS TO AVIATION ARE ANTICIPATED LATER THIS EVENING
AND THROUGH THE OVERNIGHT HOURS. AN AIRPORT WEATHER WARNING HAS
BEEN ISSUED FOR THE MEMPHIS TERMINAL THROUGH 18Z MONDAY. TOTAL
ACCUMULATIONS WILL RANGE FROM 4-6 INCHES...POSSIBLY HIGHER BY
EARLY MONDAY MORNING AT THE MEMPHIS TERMINAL.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 26 32 28 31 / 100 40 50 20
MKL 26 31 28 32 / 100 50 60 30
JBR 25 31 27 32 / 100 30 60 20
TUP 29 32 29 33 / 100 50 20 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR CLAY-CRAIGHEAD-
GREENE-LAWRENCE-RANDOLPH.
WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR CRITTENDEN-CROSS-
LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.
MO...WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR DUNKLIN-
PEMISCOT.
MS...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR DYER-HENRY-
LAKE-OBION-WEAKLEY.
WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.
&&Hazardous weather outlook, Jan 9, 3:26 PM CST, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
326 PM CST SUN JAN 9 2011
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101400-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
326 PM CST SUN JAN 9 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TONIGHT
A WINTER STORM WARNING IS IN EFFECT ROUGHLY ALONG AND SOUTH OF A
HARRISBURG ARKANSAS...TO A HUNTINGDON TENNESSEE LINE. A WINTER
WEATHER ADVISORY IS IN EFFECT FOR AREAS NORTH OF THIS LINE TO THE
MISSOURI AND KENTUCKY BORDERS. CONSULT THE LATEST WINTER STORM
WARNING AND ADVISORY PRODUCTS FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
AREAS OF LIGHT SNOW OR FREEZING DRIZZLE WILL CONTINUE THROUGHOUT
THE DAY ON MONDAY.
ANOTHER WEATHER SYSTEM WILL TRACK FROM MISSOURI INTO THE OHIO
VALLEY MONDAY NIGHT AND TUESDAY MORNING. THIS SYSTEM MAY BRING
ADDITIONAL SNOW ACCUMULATIONS AROUND 1 INCH POSSIBLE ALONG AND
NORTH OF A WALNUT RIDGE ARKANSAS TO PARIS TENNESSEE LINE. LIGHT
FREEZING DRIZZLE WILL ALSO BE POSSIBLE MONDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS...EMERGENCY MANAGEMENT...LAW ENFORCEMENT...AND
TELEVISION METEOROLOGISTS ARE ENCOURAGED TO REPORT ANY SNOW OR ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
BORGHOFF
In the hours before
Local storm report, Jan 9, 7:31 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
731 PM CST SUN JAN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM SNOW 5 E NETTLETON 34.09N 88.53W
01/09/2011 M0.8 INCH MONROE MS AMATEUR RADIO
SNOWING MODERATELY.
&&
BORGHOFFLocal storm report, Jan 9, 7:36 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
736 PM CST SUN JAN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM SNOW SOUTHAVEN 34.97N 90.00W
01/09/2011 M1.0 INCH DESOTO MS TRAINED SPOTTER
&&
BORGHOFFLocal storm report, Jan 9, 7:42 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
742 PM CST SUN JAN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM SNOW GERMANTOWN 35.09N 89.79W
01/09/2011 M0.6 INCH SHELBY TN NWS EMPLOYEE
&&
BORGHOFFLocal storm report, Jan 9, 7:44 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
744 PM CST SUN JAN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM SNOW 1 N BARTLETT 35.23N 89.84W
01/09/2011 M0.3 INCH SHELBY TN TRAINED SPOTTER
&&
BORGHOFFLocal storm report, Jan 9, 7:50 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
750 PM CST SUN JAN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM SNOW TUNICA 34.69N 90.38W
01/09/2011 E1.5 INCH TUNICA MS EMERGENCY MNGR
1.5 INCHES REPORTED IN TUNICA COUNTY MY EMA. ROADS ARE
COVERED AND HAZARDOUS.
&&
CDGLocal storm report, Jan 9, 7:55 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CST SUN JAN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM SNOW CLARKSDALE 34.20N 90.58W
01/09/2011 E1.0 INCH COAHOMA MS LAW ENFORCEMENT
SNOW AND SLEET MIX.
0243 PM SNOW ALGOMA 34.18N 89.04W
01/09/2011 E0.5 INCH PONTOTOC MS PUBLIC
SNOWING FOR 5 MINUTES, GROUND COVERED.
0243 PM SNOW TULA 34.23N 89.37W
01/09/2011 E0.5 INCH LAFAYETTE MS TRAINED SPOTTER
SNOWING FOR 10 MINUTES, GROUND AND ROADS ARE GETTING
COVERED.
0301 PM SNOW AMORY 33.99N 88.48W
01/09/2011 E0.0 INCH MONROE MS EMERGENCY MNGR
SNOW STICKING TO BRIDGES AND OVERPASSES.
0302 PM SNOW CLARKSDALE 34.20N 90.58W
01/09/2011 E0.5 INCH COAHOMA MS TRAINED SPOTTER
1/2 TO 1 INCH SNOW/SLEET MIX ON THE GROUND.
0426 PM SNOW CHARLESTON 34.01N 90.06W
01/09/2011 M0.5 INCH TALLAHATCHIE MS PUBLIC
1/2 INCH SNOW MEASURED ON GROUND.
0439 PM SLEET NEW ALBANY 34.49N 89.02W
01/09/2011 M0.30 INCH UNION MS EMERGENCY MNGR
SLEET LASTED FOR AN HOUR AND 10 MINUTES...NOW SWITCHED TO
SNOW.
0528 PM SNOW ABERDEEN 33.83N 88.55W
01/09/2011 E1.0 INCH MONROE MS EMERGENCY MNGR
SNOW AND SLEET ACCUMULATION. ALL BRIDGES AND HIGHWAYS ARE
SNOW COVERED AND SLICK.
0550 PM SNOW 1 E SENATOBIA 34.62N 89.95W
01/09/2011 M1.0 INCH TATE MS AMATEUR RADIO
0648 PM SNOW EUDORA 34.83N 90.15W
01/09/2011 M0.5 INCH DESOTO MS PUBLIC
0658 PM SNOW 1 E SENATOBIA 34.62N 89.95W
01/09/2011 M2.0 INCH TATE MS AMATEUR RADIO
0727 PM SNOW 5 E NETTLETON 34.09N 88.53W
01/09/2011 M0.8 INCH MONROE MS AMATEUR RADIO
SNOWING MODERATELY.
0733 PM SNOW SOUTHAVEN 34.97N 90.00W
01/09/2011 M1.0 INCH DESOTO MS TRAINED SPOTTER
0735 PM SNOW 1 N BARTLETT 35.23N 89.84W
01/09/2011 M0.3 INCH SHELBY TN TRAINED SPOTTER
0740 PM SNOW GERMANTOWN 35.09N 89.79W
01/09/2011 M0.6 INCH SHELBY TN NWS EMPLOYEE
0750 PM SNOW TUNICA 34.69N 90.38W
01/09/2011 E1.5 INCH TUNICA MS EMERGENCY MNGR
1.5 INCHES REPORTED IN TUNICA COUNTY MY EMA. ROADS ARE
COVERED AND HAZARDOUS.
0753 PM SNOW COFFEEVILLE 33.98N 89.68W
01/09/2011 E1.5 INCH YALOBUSHA MS EMERGENCY MNGR
YALOBUSHA COUNTY EMA REPORTING 1.5 INCHES OF SNOW ON
GROUND. ROADS ARE COVERED AND HAZARDOUS.
&&
CDGWinter Weather, Dunklin
- When
- January 9, 8:00 PM CST to January 10, 12:00 AM CST
- Where
- Dunklin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 36.106, -90.166 (the zone’s center; the record gives no point)
An inch or less of snow fell across Dunklin County.
Winter Weather, Pemiscot
- When
- January 9, 8:00 PM CST to January 10, 12:00 AM CST
- Where
- Pemiscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 36.211, -89.785 (the zone’s center; the record gives no point)
An inch of snow fell across Pemiscot County.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm and Winter Storm in Alabama, January 9 to 10, 20112 deaths · 9 injured · 39 events
- Winter Storm and Winter Weather in Kansas, January 9 to 10, 20111 death · 14 injured · $767,000 · 9 events
- Winter Storm in Louisiana, January 9, 20112 deaths · 2 injured · 8 events
- Ice Storm and Winter Storm in Georgia, January 9 to 14, 20111 death · 6 injured · $55,000 · 92 events
- Heavy Snow in Texas, January 9, 20111 death · $970,000 · 8 events
- Winter Storm and Winter Weather in Nebraska, January 9 to 12, 20111 death · 4 injured · 43 events
- Tornadoes and Hail in Texas, January 9, 2011$8.7 million · EF1 · 21 events
- Heavy Snow and Winter Weather in South Dakota, January 9 to 10, 20111 death · 24 events
- Winter Storm in Mississippi, January 9 to 10, 20111 death · 22 events
- Ice Storm and Heavy Snow in Mississippi, January 9, 2011$1.5 million · 46 events
- Heavy Snow in Arkansas, January 9, 2011$190,000 · 2 events
- Ice Storm and Winter Weather in Louisiana, January 9, 2011$120,000 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 279143, 279144.